# SDR FDEA201103231143

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD FORWARD HINGE ACTUATOR INBOARD HOLE   FOUND CORRODED    REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-44-08 REV 69. ORIGINAL DIAMETER = 1.228 INCH, FINAL DIAMETER = 1.250 INCH, MAX ALLOW DIAMETER = 1.220 INCH.   ACCOMPLISHED E.A. 1-5750-149729.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
